# SDR IPXA2021033167591

- Difficulty date: March 17, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: B53771319207
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK SIDEWALL PNL FLANGE SUPPORT CLIP CRACKED AT FRAM 23RH SIDE APPROX STR9.FABRICATED AND INSTALLED IAW SRM 51-26-10 AND 51-40-21.
